# SDR LR7A2017072301175

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 36,033 hours, 21,951 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 27531
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR SCHEDULED FLIGHT INTERMITTENT LOSS ON NORMAL BRAKES.    REPLACED THE RIGHT REAR SHUTTLE VALVE.
